Vol 5, No 2 (2015)

Table of Contents

Articles

Ould Ahmed Mahmoud Sid Ahmed
On A(m; p)- expansive and A(m; p)-hyperexpansive operators on Banach spaces -II
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 123-148
PDF

R. Ramesh, R. Mariappan
Generalized open sets in hereditary generalized topological spaces
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 149-159
PDF

Laurence Boxer
Weighted rectilinear min-sum distance problem and its generalization
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 160-171
PDF

M. Jeffrey Ochoche, E. Chinwendu Madubueze, T. Benjamin Akaabo
A mathematical model on the control of cholera: hygiene consciousness as a strategy
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 172-187
PDF

Vinod Kumar, Indu Bala
Weak compatible mappings of type (A) in metric spaces
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 188-194
PDF

Kailash C. Madan
On a M[x]/(G1,G2)/1 queue with third-stage optional service and deterministic server vacations
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 195-206
PDF

B. Jyothi, B. Satyanarayana
Effects of magnetic field on the flow of a Jeffrey fluid through a porous medium in an annulus with peristalsis
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 207-221
PDF

Eugeny Ivanovich Smirnov, Sergey Alexandrovich Tikhomirov
The limit object of Hausdorff spectrum in the category TLC
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 222-236
PDF

Farhad Djannaty, Muhammad Yarali
A new relaxation for the set problems
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 237-245
PDF

Samy M. Mostafa, Abdelaziz E. Radwan, Fayza A. Ibrahem, Fatema F. Kareem
Interval value fuzzy n-fold KU-ideals of KU-algebras
Journal of Mathematical and Computational Science, Vol 5, No 2 (2015), 246-264
PDF



J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2017 JMCS